# SDR SWAA001938

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 53,815 hours, 57,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101114
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND MID CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT ASSY PER MM.
